# SDR HALA9637

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 534 - NOSE GEAR UNSAFE LIGHT ON AFTER GEAR EXTENSION.  CYCLED GEAR SEVERAL TIMES.  UNSAFE LIGHT OUT AND 3 GREEN.  LANDED OGG.  REPLACED NLG LOCK SENSOR, CANNON PLUG AND CONDUIT.  GEAR SWING CHECK OK.  (M)
